# SDR AALA202008289013

- Difficulty date: August 27, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 20,460 hours, 7,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNDER PRESSURE CIDS MESSAGE 4R FOR DOOR ASSIST BOTTLE. SERVICED 4R DOOR ASSIST BOTTLE PER AMM 52-10-00.
